# SDR DALA2023010600095

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,806 hours, 10,919 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DURING DESCENT A NOTICABLE SMELL SIMILAR TO HOT AIR CONDITIONING PACKS COULD BE SMELLED IN THE FLIGHT DECK. ALL PACK TEMPERCRES , BLEED TEMPS AND AIR COND ZONE TEMPS WERE NORMAL. SMELL WAS SIMILAR TO HOT OIL AND INTENSITY WAS LIGHT. SMELL WAS NOT NOTICABLE IN CABIN. CORRECTIVE ACTION: DETERMINED CAUSE OF FUMES #2 ENGINE PER TABLE IN A330 TSM 05-50. FOUND NO EVIDENCE OF OIL IN BLEED AIR DUCTS. COMPLETED LEVEL A DECONTAMINATION. NO SMELLS NOTED. REPLACED RECIRC FILTERS. ACCOMPLISHED HIGH POWER RUN IN ADDITION TO AMM PROCEDURES. NO SMELLS NOTED. (8170226)
